# SDR DHL2003807001

- Difficulty date: January 10, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887276502
- Part serial: 88H0222319966
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  F/O'S WINDSHIELD EMITS FREQUENT, BUT INTERMITTENT ELECTRICAL DISCHARGES ON THE INTERIOR OF WINDSHIELD. THIS ARCING CAN BE SEEN MOSTLY AT THE TOP AND BOTTOM OF WINDSHIELD WHERE IT MEETS THE WINDOW FRAME.2)  REF. ITEM 3P THIS LOG PAGE (#312079) FOR CORRECTIVE ACTION.3)  F/O'S WINDSHIELD IS CRACKED.4)  REMOVED AND REPLACED F/O'S WINDSHIELD IAW M/M 56-10-2.5)  REPLACE R/H FORWARD WINDOW HEAT CONTROLLER DUE TO WINDOW FAILURE. REF. ITEM 3P LOG PAGE #312079.6)  REMOVED AND REPLACED FORWARD R/H WINDOW HEAT CONTROLLER IAW DC-8 M/M 30-41-0, OPERATIONAL CHECKED SERVICEABLE.
